# SDR AT0000149

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1864
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TAILCONE EMERGENCY FLOOD LIGHT WILL NOT ILLUMINATE. CORRECTIVE ACTION:  RELAMPED,  IAW DC9 MM 33-50
